# SDR MWEA98432

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911427
- Condition: Damaged
- Location: Bs 978
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DENTED AND GOUGED AT FS 978.  ALSO, A CRACK WAS FOUND IN SKIN.  REPAIRED FUSELAGE SKIN USING APPROVED DATA.
